Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173

      [Search Papers] [Print this List]
    1491. M. Zaker,
    Greedy defining sets of graphs,
    Australas. J. Combin. 23(2001), 231-235  [abstract]    MR 2001k:05086
     
    1492. M. R. Pournaki,
    On the orthogonal basis of the symmetry classes of tensors associated with certain characters,
    Linear Algebra Appl. 336(2001), 255-260  [abstract]    MR 2002h:20019
     
    1493. M. R. Pournaki and M. Tousi,
    A note on the countable union of prime submodules,
    Int. J. Math. Math. Sci. 27(2001), 641-643  [abstract]   
     
    1494. M. Ghebleh and R. Khoeilar,
    A note on "H-cordial graphs",
    Bull. Inst. Combin. Appl. 31(2001), 60-68  [abstract]    MR 2002g:05162
     
    1495. M. Dehghan,
    Determination of a control parameter in the two-dimensional diffusion equation,
    Appl. Numer. Math. 37(2001), 489-502  [abstract]   
     
    1496. A. R. Ashrafi (Joint with M. R. Darafsheh and G. A. Moghani),
    (p, q, r)-Generations of the Conway group Co1 for odd p,
    Kumamoto J. Math. 14(2001), 1-20  [abstract]    MR 2002d:20020
     
    1497. M. R. Pournaki,
    Some non-trivial symmetry classes of tensors associated with certain characters,
    Southeast Asian Bull. Math. 25(2001), 523-527  [abstract]    MR 2003g:20011
     
    1498. A. Iranmanesh and S. H. Alavi,
    A new characterization of Ap where p and p−2 are primes,
    Korean J. Comput. Appl. Math. 8(2001), 665-673  [abstract]    MR 2002e:20030
     
    1499. T. Sharif, S. Yassemi and L. Khatami,
    Grade and gorenstein dimension,
    Comm. Algebra 29(2001), 5085-5094  [abstract]    MR 2002g:13028
     
    1500. A. Abdollahi (joint with A. Mohammadi Hassanabadi),
    A permutability problem in infinite groups and Ramsey's theorem,
    Bull. Aust. Math. Soc. 64(2001), 27-31  [abstract]    MR 2002f:20064
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.